The Homotopy Category of Spectra. III.

Dan Burghelea; Aristide Deleanu

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 154-170
  • ISSN: 0025-5874; 1432-1823

How to cite


Burghelea, Dan, and Deleanu, Aristide. "The Homotopy Category of Spectra. III.." Mathematische Zeitschrift 108 (1968/69): 154-170. <>.

author = {Burghelea, Dan, Deleanu, Aristide},
journal = {Mathematische Zeitschrift},
pages = {154-170},
title = {The Homotopy Category of Spectra. III.},
url = {},
volume = {108},
year = {1968/69},

AU - Burghelea, Dan
AU - Deleanu, Aristide
TI - The Homotopy Category of Spectra. III.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 154
EP - 170
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.